# SDR MWEA99973

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99155872
- Condition: Lightning Strike
- Location: Window Belt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW 20 RIGHT HAND SIDE HAS TWO APPARENT LIGHTENING STRIKES ON THE AFT SIDE OF THE WINDOW.  --  MTC FABRICATED, DRILLED, AND INSTALLED DOUBLER.
